Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stoppong norvir boosted Reyataz
Jun 29, 2008

Dr. Holodniy, in light of your information http://www.thebody.com/Forums/AIDS/Labs/Current/Q193836.html coupled with my ID Dr's suggestion, I am going to stop norivir boosted Reyataz.

My questions are these: Is there any way to stop norvir boosted Reyataz that would decrease the chances of developing resistance? Would stopping Reyataz before norvir be an option? Should I simply stop them at the same time? As I've been on them both for a little over 3 yrs can I expect any side effects? My bilirubin has fluctuated between 2.5 and 4.8 over that past three yrs and I've had the occassional heart flutter? Could this sudden cessation of meds cause any issues or will my liver simply thank me? Does this elevated bilirubin mean that there is prexisting liver damage ergo the elevated bile? If not, what does the elevated bile indicate?

Thank you again for your insight and help in making such frightening decisions. The advice I've received from this web site over the yrs has been greatly appreciated and confidently utilized with fantastic results. Warmest of wishes

Response from Dr. Holodniy

I would stop both at the same time and your liver will probably thank you. The reyataz is likely affecting one of the liver enzymes resulting in an increased bilirubin. This will go away when you stop. I think the "heart flutter" is unrelated, but make sure you mention this to your doctor so it can be checked out.



Previous
big drop in CD4 but low VL
Next
dramatic change without meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement